# SDR CA110922012

- Difficulty date: August 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,816 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Aux Fuel
- Part time: 1,360 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AUXILIARY FUEL PUMP WARNING LIGHT ACTIVATED.  MAINTENANCE CONFIRMED AUXILIARY FUEL PUMP UNSERVICEABLE.  AUXILIARY FUEL PUMP REPLACED.
